# SDR MASA2011060102917

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 20,237 hours, 16,081 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY DOOR SEAL MISSING.  ADJUSTED THE SEAL.
